# SDR DXTA2019080502704

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 4,695 hours, 3,706 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 40K FEET GOT A YELLOW CAS DOORBAG LH OPEN. INSPECTED DOOR AFTER LANDING AND IT WAS CLOSED AND LOCKED.  PERFORMED FORWARD BAGGAGE DOOR MICOSWITCH ADJUSTMENT IAW 52-72-21. OPS CHECKS GOOD.
